Asymptotic behavior of the solution of the time-optimality problem
Doklady Akademii Nauk, Tome 350 (1996) no. 2, pp. 155-157
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_350_2_a1,
author = {A. R. Danilin and A. M. Il'in},
title = {Asymptotic behavior of the solution of the time-optimality problem},
journal = {Doklady Akademii Nauk},
pages = {155--157},
year = {1996},
volume = {350},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_350_2_a1/}
}
A. R. Danilin; A. M. Il'in. Asymptotic behavior of the solution of the time-optimality problem. Doklady Akademii Nauk, Tome 350 (1996) no. 2, pp. 155-157. http://geodesic.mathdoc.fr/item/DAN_1996_350_2_a1/